Inverse spectral problems for Dirac operator with eigenvalue dependent boundary and jump conditions


Keskin B. , Ozkan A. S.

ACTA MATHEMATICA HUNGARICA, vol.130, no.4, pp.309-320, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1007/s10474-010-0052-4
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.309-320

Abstract

We deal with the Dirac operator with eigenvalue dependent boundary and jump conditions. Properties of eigenvalues, eigenfunctions and the resolvent operator are studied. Moreover, uniqueness theorems of the inverse problem according to the Weyl functions and the spectral data (the sets of eigenvalues and norming constants; two different eigenvalues sets) are proved.